# SDR SWAA2015022736948

- Difficulty date: February 16, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 27,902 hours, 16,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LT NR 3 WINDOW FRAME E - F POST CRACKED IN THE 2ND FASTENER HOLE FROM BOTTOM.  REPAIRED POST IAW ACO.
